UNIGE document Scientific Article
previous document  unige:16442  next document
add to browser collection
Title

Homomorphisms to R constructed from random walks

Authors
Erschler, Anna
Published in Annales de l'Institut Fourier. 2010, vol. 60, no. 6, p. 2095-2113
Stable URL http://archive-ouverte.unige.ch/unige:16442
Full text
Article (Author postprint) (323 Kb) - public document Free access
Identifiers
Structures

170 hits

288 downloads

Update

Deposited on : 2011-06-28

Export document
Format :
Citation style :